I have swollen eyelids that come and go, almost like hives, but rarely itch. Can be one or several. On omnicef for sinus infection, but doctor doesn't think this is causing it. Before omincef had a sulfer type med that caused swelling in joints, sick stomach, rash, fever. Have been on Omicef 5 days. Started having strange raised bumps for three days that come and go. Will say that two weeks ago had actual hives around eyes and think it was caused from eye cream. Any ideas as to what is going on? Today, had to leave work. Eyes burned and itched and lids swelled. I know that I had just put contact eye drops in. Other times can just wake up with them or have them appear at any time.
Hives are red bumps that can appear anywhere on the body suddenly with or without itching and disappear on their own or with use of antihistamines. In certain patient’s there has been relation between use of certain medicines or allergies, environmental factors employed in the occurrence of hives. I think eye cream or omnicef could be the cause for developing hives in your case. I would recommend that you consult a allergist for further work up and confirmation of the cause for this. Best.
I experience swollen eyelids every now and then but have been unable to pinpoint it to any kind of food or medication. It usually starts off like the size of a pea somewhere on my eyelid, doesn't hurt but is uncomfortable for my eyelid crease when my eye is open. If i worry about it, the swelling increases and takes over my entire eyelid. I take phenergan which knocks me out and sleep it off or another antihistamine. It usually goes within a couple of hours but for swelling of my whole eyelid usually takes a day until the puffiness has gone. I have a cough at the moment and the doc says it is caused by asthma as the cough is dry and no cold symptoms or anything. I had the eye issue yesterday and he said that swelling of the eye area is caused by asthma.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.